| Model Number |
496A-CP1 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported size 4/0 pga suture being weak and fraying upon use.(lot# 190501-51) there was patient involvement but no indication of an adverse event.The surgery wasn't delayed greater than 30 minutes.
Event or Problem Description
Additional Manufacturer Narrative
Report amended to reflect test results from issue sample.